# SDR AALA20021135

- Difficulty date: August 8, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: 271N61192
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1384 - EN ROUTE BGI-JFK - LEFT HYDRAULIC SYSTEM QUANTITY LOSS INDICATION IN COCKPIT.  LANDED SJU WITHOUT INCIDENT.  INSPECTED AND FOUND LEFT MAIN GEAR DRAG BRACE ACTUATOR LINE LEAKING.  REPLACED LINE AND SERVICED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
